# SDR YENA20160919805

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 51,852 hours, 18,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6383
- Condition: Failed
- Location: Cabin
- Part time: 51,857 hours, 18,264 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT EPSU FAILS BATTERY SYSTEM TEST REF T/C A320-33-51-00-710-003.  R & R FORWARD LT EPSU IAW AMM 33-51-38.  OPS CHECK OK.
